# SDR CA030922001

- Difficulty date: October 16, 2001
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPT'S SIDE WINDOW SHATTERED AT 29000 FT.  LANDED AT SCHEDULED DESTINATION.  WINDOW REPLACED.  AIRCRAFT RETURNED TO SERVICE.
